Home | Current | Past volumes | About | Login | Notify | Contact | Search
 Probability Surveys > Vol. 9 (2012) open journal systems 


Erratum: Three theorems in discrete random geometry

Geoffrey R. Grimmett, Cambridge University


Abstract
An error is identified and corrected in the survey entitled `Three theorems in discrete random geometry', published in Probability Surveys 8 (2011) 403–441.

AMS 2000 subject classifications: Primary 60K35; secondary 82B43.

Creative Common LOGO

Full Text: PDF


Grimmett, Geoffrey R., Erratum: Three theorems in discrete random geometry, Probability Surveys, 9, (2012), 438-438 (electronic). DOI: 10.1214/12-PS210.

References

[1]   Grimmett, G. R. and Li, Z., Bounds on the connective constants of regular graphs, (2012), http://arxiv.org/abs/1210.6277.




Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787